Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 59, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Oct 18, 2007, 4:08 AM CDT for Jones County, Linn County, Iowa. It took effect at Oct 19, 2007, 3:37 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 4:08 AM CDT (09:08 UTC)
- In effect from
- Oct 19, 2007, 3:37 AM CDT
- Expired
- Oct 18, 2007, 11:39 AM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wapsipinicon River at Anamosa Shaw Rd (ANSI4). The gauge peaked at 11.96 ft at Oct 18, 2007, 6:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 14.5 ft
- Moderate stage
- 18 ft
- Major stage
- 21.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05421740, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KDVN 180908
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 AM CDT THU OCT 18 2007
...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES
ENGLISH RIVER AT KALONA AFFECTING JOHNSON AND WASHINGTON COUNTIES
.HEAVY RAINFALL OVER THE PAST 24 HOURS IS CAUSING RAPID RISES ON AREA
RIVERS. PORTIONS OF THE WAPSIPINICON...AND ENGLISH RIVERS ARE
EXPECTED TO EXCEED FLOOD STAGE.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC105-113-182108-
/O.NEW.KDVN.FL.W.0059.071019T0837Z-071020T1500Z/
/ANSI4.1.ER.071019T0837Z.071019T1800Z.071020T0300Z.UU/
408 AM CDT THU OCT 18 2007
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO SATURDAY MORNING...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:15 AM THURSDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 14.2 FEET BY TOMORROW EARLY AFTERNOON.
$$
IAC045-163-182108-
/O.NEW.KDVN.FL.W.0060.071019T2006Z-071021T0815Z/
/DEWI4.1.ER.071019T2006Z.071020T0600Z.071020T2015Z.UU/
408 AM CDT THU OCT 18 2007
...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON TO LATE SATURDAY
NIGHT...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* FROM FRIDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 3:00 AM THURSDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE
TO RISE TO NEAR 11.0 FEET BY EARLY SATURDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE
RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA.
$$
IAC103-183-182108-
/O.NEW.KDVN.FL.W.0061.071018T1523Z-071020T1525Z/
/KALI4.2.ER.071018T1523Z.071019T0600Z.071020T0325Z.UU/
408 AM CDT THU OCT 18 2007
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO SATURDAY MORNING...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE ENGLISH RIVER AT KALONA.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:00 AM THURSDAY THE STAGE WAS 11.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 16.1 FEET BY AFTER MIDNIGHT TOMORROW.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN
LOCATION FS STG DAY TIME 10/19 10/20 10/21
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
ANAMOSA SHAW RD 14.0 11.6 THU 03 AM 14.1 13.5 13.3
DE WITT 11.0 10.3 THU 03 AM 10.9 11.0 10.9
ENGLISH RIVER
KALONA 14.0 11.1 THU 03 AM 15.8 12.8 9.61 follow-up statement
000
WGUS83 KDVN 181639
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 AM CDT THU OCT 18 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
.WATER LEVELS WILL STAY WITHIN BANKFULL THE NEXT SEVERAL DAYS DESPITE
THE 1 TO 3 INCH RAINFALL THAT OCCURRED THE PAST DAY OR TWO.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC105-113-181709-
/O.CAN.KDVN.FL.W.0059.000000T0000Z-071020T1500Z/
/ANSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1139 AM CDT THU OCT 18 2007
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* AT 11:15 AM THURSDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST CREST STAGE 12.3.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
13.0 FEET SUNDAY EARLY AFTERNOON.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN
LOCATION FS STG DAY TIME 10/19 10/20 10/21
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
ANAMOSA SHAW RD 14.0 11.8 THU 11 AM 12.2 12.8 12.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Oct 18, 2:58 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 18, 2:58 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 258 AM CDT THU OCT 18 2007 .SYNOPSIS... A STRONG FALL STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH FRIDAY. COLD AIR BEING PULLED DOWN BEHIND THE STORM WILL RESULT IN A COOL FRIDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK WITH ANOTHER STORM SYSTEM FORECAST TO AFFECT THE REGION SUNDAY NIGHT INTO MONDAY. && .DISCUSSION... IMPRESSIVE SYSTEM MOVING THROUGH THE MIDWEST THAT CONTINUES TO DEEPEN. EARLIER SEVERE CONVECTION ACROSS KANSAS/MISSOURI APPEARS TO HAVE SET OFF A GRAVITY WAVE WHICH HAS RESULTED IN 4-5MB PRESSURE FALLS AS OF 06Z ACROSS THE AREA ALONG WITH A MESO LOW NEAR KUIN. SATELLITE/RADAR DATA INDICATE THE DRY SLOT WILL BE ENTERING THE SOUTHERN CWFA AROUND 12Z AND MOVE NORTHEAST. SHOULD SEE RESPECTABLE PRECIP IN THE 12-15Z TIME FRAME WITH THE BEST CHANCES NORTH. NEXT VORT MAX COMBINED WITH WHAT INSOLATION THAT OCCURS SHOULD FIRE OFF SCATTERED POPS THE SECOND HALF OF THE MORNING. 06Z RUC AND OTHER MODELS ARE POINTING TO A LINE OF LOW TOPPED CONVECTION DEVELOPING IN EASTERN MISSOURI AROUND MID DAY AND THEN RACING NORTHEAST ON THE STRONG LLJ. SAID MCS MAY GRAZE THE EXTREME SOUTH AND EASTERN PARTS OF THE CWFA. HOWEVER...MCS SHOULD BE STILL ORGANIZING WHEN/IF IT AFFECT THE FAR SOUTHERN CWFA. THUS BELIEVE THE OVERALL SEVERE THREAT IS LOW BUT CANNOT BE RULED OUT. WRAP AROUND CLOUDS/PRECIP TO AFFECT THE AREA THURSDAY NIGHT/FRIDAY. FRIDAY COULD BE INTERESTING AS PRESSURE GRADIENT IS STRONGER THAT TODAY. IF CLEARING OCCURS FAST ENOUGH...HIGHER MOMENTUM AIR WOULD HAVE A CHANCE TO MIX DOWN. THUS POTENTIAL THERE FOR POSSIBLE HEADLINES ON FRIDAY FOR WIND. AS FOR THE EXTENDED...DID NOT TOUCH FRIDAY NIGHT ON DUE TO CURRENT ONGOING WEATHER. GLOBAL MODELS CONTINUE TO INDICATE ANOTHER ALBEIT WEAKER SYSTEM AFFECTING THE REGION IN THE SUNDAY NIGHT MONDAY TIME PERIOD. ...08... && .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS WILL CONTINUE THROUGH 12Z IN THE CID...DBQ AND POSSIBLY MLI TAF SITES...WHILE BRL SHOULD SEE ACTIVITY END BY 09Z. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH 02Z TONIGHT IN ALL SITES. MVFR CIGS OF 2000 TO 3000 FT WILL CONTINUE THROUGH 15Z...WITH TEMPORARY LIFR CIGS OF 500 FT LIKELY IN ALL SITES. AFTER 15Z...EXPECT TEMPORARY MVFR CIGS OF 3000 TO 3500FT...WITH LOWER CONDITIONS IN ISOLATED CONVECTION. VISIBILITIES WILL BE 5 TO 6 MILES IN LIGHT FOG THROUGH THE PERIOD...BUT WILL BE SIGNIFICANTLY LOWER IN SHOWERS AND STORMS...1 TO 3 MILES. BY 15Z AND THROUGH THE REMAINDER OF THE PERIOD...STRONG SOUTH WINDS WILL BECOME SOUTHWEST AND THEN WEST...POSSIBLY GUSTING TO 30 KTS AT TIMES THIS AFTERNOON AND TONIGHT. ...ERVIN... && .HYDRO... AREA RIVERS ARE ON THE RISE...WITH FLOODING POSSIBLE ON THE IOWA...CEDAR...WAPSIPINICON...SKUNK. MODERATE FLOODING IS EXPECTED ON THE IOWA RIVER AT MARENGO. RAINFALL THAT HAS FALLEN EXCEEDED MODEL INPUT IN MANY AREAS...AND FORECAST WILL BE TAKE THIS NEW DATA INTO ACCOUNT LATER THIS MORNING. ...ERVIN... .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT WED OCT 17 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-181000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE STORMS SOUTH OF INTERSTATE 80 THIS AFTERNOON AND TONIGHT. RAIN AND THUNDERSTORMS WILL SPREAD OVER THE ENTIRE OUTLOOK AREA FROM SOUTHWEST TO NORTHEAST DURING THE AFTERNOON AND EARLY EVENING HOURS AS A STRONG STORM SYSTEM MOVES TOWARD THE REGION. STRONG WINDS GUSTS UP TO 35 MPH WILL BE POSSIBLE TONIGHT...ALONG WITH AREAS OF HEAVY RAINFALL. THE HEAVIEST RAINS...OVER 1 INCH...ARE EXPECTED TO FALL OVER PORTIONS OF EASTERN IOWA...BUT ARE POSSIBLE IN ANY LOCATION. LATE TONIGHT...A FEW STRONG TO SEVERE STORMS MAY MOVE ACROSS SOUTHERN PORTIONS OF THE AREA...WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE STORMS ON THURSDAY FOR AREAS EAST OF THE MISSISSIPPI. WEST OF THE MISSISSIPPI ...THERE IS A SLIGHT RISK OF SEVERE STORMS. EMERGENCY MANAGERS AND SPOTTERS SHOULD LISTEN TO LATER FORECASTS REGARDING THIS THREAT. WINDY CONDITIONS ALONG WITH A CHANCE OF THUNDERSTORMS ARE EXPECTED DURING THE DAY ON THURSDAY. BRISK WINDS ARE STILL EXPECTED THURSDAY NIGHT INTO FRIDAY. SIGNIFICANT RISES ON AREA RIVERS ARE EXPECTED BY NEXT WEEKEND DUE TO THE RECENT HEAVY RAIN ACROSS IOWA. POTENTIAL RIVERS THAT MAY BE AFFECTED ARE THE CEDAR...IOWA...WAPSIPINICON...SKUNK...AND DES MOINES RIVERS. LOOKING FURTHER OUT...ANOTHER FALL STORM SYSTEM COULD POTENTIALLY AFFECT THE REGION SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING OR LATE TONIGHT. SPOTTER ACTIVATION IS ANTICIPATED FOR THURSDAY AFTERNOON.
In the hours before
Special weather statement, Oct 17, 11:12 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1112 PM CDT WED OCT 17 2007 ILZ001-002-007-009-016-180615- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-HENRY IL- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS...KEWANEE 1112 PM CDT WED OCT 17 2007 ...LINE OF STRONG THUNDERSTORMS MOVING THROUGH... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ELIZABETH... TO CLINTON AND ORION MOVING NORTH NORTHEAST AT AROUND 40 MPH. THE LINE OF STORMS WILL MOVE ACROSS MUCH OF THE AREA OVER THE NEXT 1 TO 2 HOURS AND BRING STRONG GUSTY WINDS OF 25 TO 40 MPH WITH LOCALIZED HIGHER GUSTS TO NEAR 50 MPH POSSIBLE. INTENSE RAINFALL CAN ALSO BE EXPECTED WITH A QUICK ONE HALF TO THREE QUARTERS OF AN INCH POSSIBLE IN JUST 30 MINUTES. THIS HEAVY RAIN WILL BRING POOR VISIBILITY AND CREATE PONDING OF WATER ON ROADS AND IN LOW LYING AREAS.
Special weather statement, Oct 18, 12:46 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1246 AM CDT THU OCT 18 2007 IAZ051>054-063>068-076>078-087>089-098-099-ILZ001-015-024>026-034- 035-MOZ009-010-180700- LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-JACKSON IA- JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA-LOUISA IA-JO DAVIESS IL-MCDONOUGH IL-ROCK ISLAND IL-HANCOCK IL-WARREN IL-HENDERSON IL-MERCER IL-CLARK MO-SCOTLAND MO- 1246 AM CDT THU OCT 18 2007 ...AREAS OF HEAVY RAIN AND THUNDERSTORMS EARLY THIS MORNING... A LARGE AREA OF HEAVY RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE AND REDEVELOP ACROSS THE AREA THROUGH 3 AM. INTENSE RAINFALL CAN ALSO BE EXPECTED AT TIMES...WITH A QUICK ONE HALF TO THREE QUARTERS OF AN INCH POSSIBLE IN AN HOUR. THIS HEAVY RAIN WILL BRING POOR VISIBILITY AND CREATE PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. IN ADDITION...SOME AREA CREEKS ARE RUNNING HIGH FROM EARLIER RAINS AND LOCALIZED HEAVY RAIN MAY CAUSE SOME MINOR FLOODING. NEVER CROSS A FLOODED ROAD. ERVIN
Special weather statement, Oct 18, 2:34 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 234 AM CDT THU OCT 18 2007 IAZ051-052-063-064-076-077-180840- BENTON IA-LINN IA-IOWA IA-JOHNSON IA-WASHINGTON IA-KEOKUK IA- 234 AM CDT THU OCT 18 2007 ...MINOR FLOODING POSSIBLE ON AREA CREEKS... HEAVY RAIN WILL END QUICKLY THROUGH 3 AM...BUT RECENT RUN OFF COMBINED WITH WET SOILS HAS ALLOWED AREA CREEKS...INCLUDING CLEAR CREEK IN JOHNSON COUNTY...TO RISE TO BANK FULL OR SEE MINOR FLOODING. IN ADDITION...URBAN RAINFALL RUN OFF IN THE LAST HOUR MAY CAUSE MINOR STREET FLOODING UNTIL DRAINAGE SYSTEMS CATCH UP. WHILE FLASH FLOODING HAS NOT BEEN REPORTED...AND RAINFALL IS DECREASING BE AWARE THAT YOU MAY ENCOUNTER MINOR FLOODING WHILE TRAVELING THROUGH 4 AM THIS MORNING. DO NOT CROSS A FLOODED ROADWAY. ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:08 AM CDT | River Flood Warning | DVN | Clinton, Scott | 8 days |
| Oct 18, 4:08 AM CDT | River Flood Warning | DVN | Johnson, Washington | 38 hr |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Johnson, Louisa, Washington | 25 hr |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Louisa | 53 hr |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Louisa | 5 days |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Henry, Jefferson, Washington | 53 hr |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Delaware, Jones | 7 hr |
| Oct 18, 5:07 AM CDT | River Flood Advisory | DVN | Cedar, Louisa, Muscatine | 53 hr |
| Oct 18, 6:54 AM CDT | River Flood Advisory | DVN | Lee, Van Buren | 15 hr |
| Oct 18, 6:54 AM CDT | River Flood Advisory | DVN | Lee | 51 hr |
| Oct 18, 9:46 AM CDT | Wind Advisory | DVN | Cedar, Clinton, Des Moines, Dubuque, Henry, Jackson and 5 more | 9 hr |
| Oct 18, 11:48 AM CDT | River Flood Warning | DVN | Louisa | 4 days |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.